# SDR 2005UALA00177

- Difficulty date: February 22, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Engine: Pwa PW2037
- System (JASC): 2564 · Life Raft
- Part: Indicator
- Part number: 644831
- Condition: Leaking
- Location: Raft Bottle
- Component: Life Raft, Aircruisers
- Component part number: D23940117
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE. PRESSURE LOSS WAS DUE TO LEAKAGE FROM PRESSURE GAUGE WINDOW.  PRESSURE GAUGE WAS REPLACED.
